Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On truncatable primes

Authors: I. O. Angell and H. J. Godwin
Journal: Math. Comp. 31 (1977), 265-267
MSC: Primary 10A25
MathSciNet review: 0427213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Truncatable primes are those that yield a sequence of primes when digits are removed always from the left or always from the right. The sizes of the largest truncatable primes in a given number base are estimated by a probabilistic argument and compared with computed values.

References [Enhancements On Off] (What's this?)

  • [1] H. J. CLARK, Letter in Computer Weekly, No. 360, September 27, 1973, p. 26.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Keywords: Primes, number bases, probability
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society